# SDR AALA20100202DFW04

- Difficulty date: January 31, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 16,349 hours, 2,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 OVERHEAD ESCAPE PATH LIGHT SIGN LENS NOT SECURE.  SECURED ESCAPE PATH LIGHT LENS AT ROW 30 OVERHEAD.  OPS CHECKED NORMAL.
